• Log in or sign up for an account here: https://www.sythe.org/login

Addictions.

Status
Not open for further replies.

DrDeath

Grand Master
Joined
Jan 21, 2007
Sythe Gold
2
Messages
2,164
What helps get rid of addiction? I think I am addicted to hydrocodon. I received some when I got my wisdom teeth out and have been taking them every day at around the same time when I dont even need them. The doctor gave me a prescription so I can get them refilled twice. I don't know what I am going to do once I run out because I cant sleep at night when I dont take them. It might also be because of my recent breakup with my girlfriend...

Also when I run out I have a feeling I will be tempted to buy them off my friends... How do i stop this
 
Try to take less and less each time.

If you just completely stop you can die from withdrawl.
 
Two Factor Authentication User
SytheSteamer
Signature of the Month Participant
Sythe's 10th Anniversary
Christmas 2016
Christmas 2019
Easter 2016
Former OMM
In Memory of Jon
Member of the Month Winner
Pokémon Trainer
Poképedia
St. Patrick's Day 2018
Summer 2019
Sythe Awards 2015 Winner
Sythe Awards 2016 Winner
Toast Wallet User
Verified Overwatch Diamond
Try to take less and less each time.

If you just completely stop you can die from withdrawl.

Dont listen to this.
There are tons of goverment funded agencies (depending on where you live) that can help you deal with addiction, you have went though how many years of your life without this addiction? your better than this.
 
Dont listen to this.
There are tons of goverment funded agencies (depending on where you live) that can help you deal with addiction, you have went though how many years of your life without this addiction? your better than this.

But it seems if I don't take them I just lay in bed for hours until i can fall asleep, I usually take them around the same time every day which is 10pm.
 
Just stop taking them, you and only you control yourself.

If you cant fall asleep, read a book or watch some tv while you are in bed and you should become tired and fall asleep, you should get into a good routine of sleeping.
 
What helps get rid of addiction? I think I am addicted to hydrocodon. I received some when I got my wisdom teeth out and have been taking them every day at around the same time when I dont even need them. The doctor gave me a prescription so I can get them refilled twice. I don't know what I am going to do once I run out because I cant sleep at night when I dont take them. It might also be because of my recent breakup with my girlfriend...

Also when I run out I have a feeling I will be tempted to buy them off my friends... How do i stop this

I have been addicted to same meds some years back when I had my back surgery, I highly suggest you to get in touch with professionals. I know it might be embarrasing, or make you feel somewhat worthless but still, they know how to treat situations like that and will get you off meds easier then struggling with them by yourself.

If your breakup is making you depressed, go talk to someone, letting the feelings out will help you get back in control of yourself. If you need someone to talk to, dont hesitate to pm me, I've been through alot and Im sure I have some experiences to share.
 
You could always go to a clinic and get some therapy!

Why does the drug make you addicted? What are the effects of it that you enjoy?
 
St. Patrick's Day 2013
Two Factor Authentication User
Easter 2013
Heidy
Homosex
Pizza Muncher
By the sounds of things you haven't been addicted for too long?
Anyway, the best way to get off things is to continue taking them, but just take less.
For example if you take 1 tablet a day now, just take half a tablet a day for a while, then take quarter of a tablet a day, then have a quarter of a tablet every 2 days and then just stop.
Obviously I'm no medical expert but this works for cigarettes and coffee (It has worked for friends and what not).

The guy who said withdrawal symptoms will kill you is right, but that's only for severe cases, if you completely stop you'll probably have withdrawal symptoms but you'll probably just have a headache and feel a bit ill. But if you don't want to suffer from withdrawal symptoms go with just taking less and less :)
 
I've been getting better. I took one last night. I took one tonight, but i drank after i took it and now i feel like shit...
 
Instead of taking that, try a sleeping pill. Perhaps it's the development of the notion that when you take the pill, it's time for bed, thus not taking it means it's not bed time yet?

That's where I'm leaning. But I don't know medicine.
 
Status
Not open for further replies.
Runescape Gamblingrunescape gambling
Back
Top